Volume 8, Number 4
Previous Issue Next Issue

Gan-quan Xie & Jian-hua Li

J. Comp. Math., 8 (1990), pp. 289-297

Preview Purchase PDF Citation 0 444 Abstract

Hong-yang Chao

J. Comp. Math., 8 (1990), pp. 298-306

Preview Purchase PDF Citation 0 454 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320

Preview Purchase PDF Citation 0 440 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332

Preview Purchase PDF Citation 0 435 Abstract

Jiao-xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341

Preview Purchase PDF Citation 0 447 Abstract

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 342-352

Preview Purchase PDF Citation 0 451 Abstract

Gou-rong Wang

J. Comp. Math., 8 (1990), pp. 353-362

Preview Purchase PDF Citation 0 457 Abstract

Guo-ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370

Preview Purchase PDF Citation 0 434 Abstract

Kang Feng, Hua-mo Wu & Meng-zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380

Preview Purchase PDF Citation 1 456 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 8 (1990), pp. 381-385

Preview Purchase PDF Citation 0 386 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80